Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Gastric problems, chest pain, burning sensation. Taking pantacid. Endoscopy shows H.Pylori. Cure?

sir I have a gastric problem and sometimes it give pain in the chest left and right and centre also burning sensation in stomach .Last year I was having and acute one to this doctor took endoscopy and check and found some infection in colon and detect H.Plyori .I took full medicine for 15 days a name pantacid (combination of three therapy antibiotics).Please help me .My email address in YYYY@YYYY
Asked On : Fri, 21 Dec 2012
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Pantacid contains antibiotics which can not be effective to this bacteria (due to low dosage of it). I suggest you to have upper GI endoscopy repeated to see either the infection were eradicated or not. If infection is still present you should have Amoxiciline 1000 mg twice a day + Metronidazole 500 mg twice a day during 10 days and Omeprasole 40 mg once a day in the morning before any meal during 30 days.

Hope this will help.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Gastritis along with reflux esophagitis is common cause of the symptoms you have described.
H Pylori is common cause of gastitis and your H Pylori positive and have taken treatment for that.
You have to repeat endoscopy or undergo urea breath test to see whether H Pylori has been eradicated or not.
Persistent Pylori infection is responsible for gastritis
If H Pylori infection found to be still present on repeat edoscpy or breath test, you have to repeat the treatment
I would suggest you to reconsult you physician who will be able to evaulvate you for persistent H Pylori infection .
Hope this answers your question
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor